# SDR MALA040366

- Difficulty date: April 10, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,459 hours, 8,514 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 & C2 INSPECTION IN LCQ, RIGHT MLG DOOR FWD UPPER EDGE CHAFED.  CUT OUT CHAFED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW MESABA EO A52042.  A/C RELEASE DATE 4/29/04.
